Commun. Korean Math. Soc. 2021 Vol. 36, No. 3, : 401—639
Diophantine triple with Fibonacci numbers and elliptic curve
Jinseo Park
Commun. Korean Math. Soc. 2021 Vol. 36, No. 3, 401—411
A relationship between Cayley-Dickson process and the generalized Study determinant
Pritta Etriana Putri, Laurence Petrus Wijaya
Commun. Korean Math. Soc. 2021 Vol. 36, No. 3, 413—422
Higher order Apostol-type poly-Genocchi polynomials with parameters $a, b$ and $c$
Cristina B. Corcino, Roberto B. Corcino
Commun. Korean Math. Soc. 2021 Vol. 36, No. 3, 423—445
Global attractor for a class of quasilinear degenerate parabolic equations with nonlinearity of arbitrary order
Tran Thi Quynh Chi, Le Thi Thuy, Nguyen Xuan Tu
Commun. Korean Math. Soc. 2021 Vol. 36, No. 3, 447—463
Differences of differential operators between weighted-type spaces
Mohammed Said Al Ghafri, Jasbir Singh Manhas
Commun. Korean Math. Soc. 2021 Vol. 36, No. 3, 465—483
Some classes of integral equations of convolutions-pair generated by the Kontorovich-Lebedev, Laplace and Fourier transforms
Trinh Tuan
Commun. Korean Math. Soc. 2021 Vol. 36, No. 3, 485—494
Fractional differentiations and integrations of quadruple hypergeometric series
Maged G. Bin-Saad, Kottakkaran S. Nisar, Jihad A. Younis
Commun. Korean Math. Soc. 2021 Vol. 36, No. 3, 495—513
Uniqueness of meromorphic function with its linear differential polynomial sharing two values
Abhijit Banerjee, Sayantan Maity
Commun. Korean Math. Soc. 2021 Vol. 36, No. 3, 515—526
Asymptotic behavior of solutions to 3D convective Brinkman-Forchheimer equations with finite delays
Le Thi Thuy
Commun. Korean Math. Soc. 2021 Vol. 36, No. 3, 527—548
Solvability of ODEs describing curves on $\mathbb{S}^2$ or $\mathbb{H}^2$
Hyungjin Huh
Commun. Korean Math. Soc. 2021 Vol. 36, No. 3, 549—555
Fractional calculus operators of the product of generalized modified Bessel function of the second type
Ritu Agarwal, Naveen Kumar, Rakesh Kumar Parmar, Sunil Dutt Purohit
Commun. Korean Math. Soc. 2021 Vol. 36, No. 3, 557—573
Berger type deformed Sasaki metric on the cotangent bundle
Abderrahim Zagane
Commun. Korean Math. Soc. 2021 Vol. 36, No. 3, 575—592
Global theory of vertical recurrent Finsler connection
Amr Soleiman
Commun. Korean Math. Soc. 2021 Vol. 36, No. 3, 593—607
On the curvature functions of tube-like surfaces in the Galilean space
Hossam Eldeen S. Abdel-Aziz, Adel H. Sorour
Commun. Korean Math. Soc. 2021 Vol. 36, No. 3, 609—622
Legendrian rack invariants of Legendrian knots
Jose Ceniceros, Mohamed Elhamdadi, Sam Nelson
Commun. Korean Math. Soc. 2021 Vol. 36, No. 3, 623—639

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd